# SDR VNAA201007130005

- Difficulty date: July 10, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 15,168 hours, 15,893 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLOOR EMERGENCY LIGHTS DO NOT WORK PAST ROW 8.  MAINTENANCE TROUBLESHOT USING THE AIRCRAFT MANUALS.  MAINTENANCE REMOVED AND REPLACED RT AFT WIRE RIBBON ON EMERGENCY FLOOR LIGHTS.  OPERATIONAL CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
